# SDR AALA981804

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER STRINGER CRACKED AT RIB 656.5 ATTACHMENT ABOVE AFT EDGE OF TANK ACCESS 7216.  REPAIRED UPPER STRINGER AT RIB 656.5 ATTACHMENT ABOVE AFT EDGE OF TANK ACCESS 7216 PER SB 727-57A159.  (M)
